MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO INTERPULSE HANDPIECE SET WITH SUCTION TUBING; LAVAGE, JET

STRYKER INSTRUMENTS-PUERTO RICO INTERPULSE HANDPIECE SET WITH SUCTION TUBING; LAVAGE, JET
Catalog Number 0210100000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device was found to be detached prior to a procedure.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Event or Problem Description
The user facility reported that the tubing of the device was not attached upon opening prior to a procedure.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Based on the original reported event, the event was assessed as likely to cause or contribute to a serious injury or require medical intervention to prevent a serious injury if it should recur.After completing our device evaluation and obtaining additional information, it was determined that the tubing of the device was not attached upon opening the device packaging.The device is not able to be used in this condition, and therefore is not likely to cause or contribute to a serious injury or require medical intervention to prevent a serious injury and is therefore not reportable.

Brand Name
INTERPULSE HANDPIECE SET WITH SUCTION TUBING
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key9142849
Report Number0001811755-2019-03149
Device Sequence Number2717433
Product Code FQH
UDI-Device Identifier34546540144219
UDI-Public34546540144219
Combination Product (Y/N)N
Initial Reporter CountrySG
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210100000
Device Lot Number18337012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2019
Initial Date Received by Manufacturer 09/08/2019
Supplement Date Received by Manufacturer10/16/2019
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1